# SDR YENA201708240686

- Difficulty date: August 24, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 5677
- Aircraft time: 18,731 hours, 5,573 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR MUSTY ODOR OCCURRED IMMEDIATELY AFTER TAKE OFF AND LASTED UNTIL ABOUT 10,000 FT ON CLIMBOUT.  OCCURRED AGAIN ON DESCENT WHEN LEVEL AT 6000FT, STRONG ODOR.  APU TEST DUPLICATED THE FAULT.  ACCOMPLISHED TSM 49-00-81-810-875A, FOUND APU OIL LEVEL OVERSERVICED . DRAINED 1 QT. ECS DECONTAMINATION ACCOMPLISHED IAW AMM 21-00-00-610-004A. APU OPS CHECK ACCOMPLISHED WITH PACK RUNNING. NO FAULT OR ODOR NOTED AT THIS TIME. ACFT OK FOR SERVICE.
